| Model Number |
SOFTECHD+20.0 |
| Medical Device Problem Code |
Device Handling Problem (3265)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
02/24/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the lens were conducted correctly.Furthermore, the visual inspection carried out showed the damage seen on the haptic most likely occurred due to its manipulation during attempting to load the lens.As instruments used were not provided lenstec is unable to comment on the suitability of the instruments with the lens.
Event or Problem Description
Lenstec, inc.Received an email notification stating "patient contact, defective product, haptic broke upon lens insertion, lens removed, new lens implanted".